# SDR TRAX200600194

- Difficulty date: May 7, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 17,848 hours, 14,964 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT RBL 9 FS 559.00, RESOLVED ON W/O: 24018 TASKCARD: N/R-00406.  PERFORMED ET INSPECTION IN SUSPECT CRACK IAW NDT CRJ 200 NDT MANUAL PART 1 CHAPTER 51-20-06.  NO DEFECTS NOTED.
